Ive been on suboxone for about 3 years and have recently started tapering down dosage. The 2nd day was the worse! Every 2-3 days I have ended up getting a few pain pills and Im not sure if that is hurting or helping any - it certainly helps at the time but I can actually feel the pill when its waring off! Today is day 8 and Im feeling better, not great or wonderful but better. Yesterday I made myself go for a walk and last nite a friend gave me a 10mg lorcet - is that prolonging my misery? It really made me feel better - I never thought I would see the day that I said 1 lorcet made me feel better! Before I started suboxone I had been on pain meds-anything in opiate family except h, cant stand needles!
8 Jul 2011
I think you are shooting yourself in the foot everytime you take a lorcet or anyother type opiate pill. If you taper off the Suboxone more slowly, you can actually get off it with relatively little withdrawal. Suboxone is a long acting med, that is why you don't feel the reduction until 2 to 3 days later. You can read about a taper plan of a Suboxone user by searching for Pattishan61 from your "friend's" page. She sucessfully got off Suboxone without withdrawals. I'm sure she will be responding to you also.
Best wishes and keep in touch,
9 Jul 2011
Dear Nevereveragain, can you please update here and answer a few questions, hopefully pretty quickly, so I can try to help you pretty quickly.#1 how low did you taper on suboxone #2 are you still on subs with the pain pills #3 if you did "jump", what mg did you jump at #4 how long did you wait between drops #5 did you do any addiction therapy while on subs? long story short, you got off opiate with and opiate replacement and are now trying to get off an opiate replacement with opiates, no judgment and I hope I am not sounding harsh, I apologize if it sounds that way, I am going for my nightly walk, successfully came off subs after 2 1/2 years with NO withdrawal and would like to be as brief as possible in explaining why your plan will much more likely end in opiate relapse than coming off unscathed, but I kinda need to know how you were educated about subs and how you came off, before I get to the nitty gritty and help you figure this all out.
I am texting from a phone, it is 7:45 pm central time, I will be back in a bit and would love to help and as usual, my good buddy Laurie, has already given you a pretty good answer, please update and answer those questions for us, please. Pattishan61
10 Jul 2011
Sounds to me like your method of suboxone use has kept you in the mentality of an addict from your need to/score regularly on the street. I don't understand why you don't want to spend a day a week making the 120mile drive to the nearby clinic. That group will save your life and give it back to you. Success rate on subs are waaay better ina program.
Im surprised after years of subs but wouldn't you say your addiction is trying to manipulate you back into using?
I have relapsed, I've had my brain make crazy things sounds logical, im not trying to be a jerk, but be honest with yourself about where this is heading.
You are heading towards a taper, your brain knows it can get high very soon and you are using other opiates in your taper? Dude you know that makes no sense. Once your free of subs you will then be free to be an addict again, and maybe OD. Be careful this is your life bro, please take better care of yourself bro please please get in that program for your taper I wouldn't trust what your brains havng you do, please bro stay with us stay alive.
10 Jul 2011
Btw, congrats for posting here, I think you know you are on a scary path and need support. You are being brave by questioning these thing. Seems like you have a real lack of understanding support in your life. A FRIEND gave you a pain killer? Are you still friends with people who use opiates? That'd b a positive change to make. Id encourage you bro if u can drive to the doc, the support is huge, and sounds like what's missing in your recovery.
Im really sorry you are going through such a tough time, hang in there man take great advice from patti and find something else to do when you wanna pop that pill.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking suboxone for my opiate addition that was caused by my back problems and eventual opiate abuse. I have been on suboxone for 3.5 weeks ...
2 answers • 14 Jul 2009
First let me apologize in advance for both the length and lack of clear articulation in the following question. I'm just in so much damn pain ...
2 answers • 23 Apr 2010
I don't have a question, rather a request. I am new to this site, and to detoxing with suboxone, and
... I did some very stupid things to try to get pain pills, anyhow, the short of it is, I have a very important meeting tomorrow with the big bosses ...
7 answers • 25 Oct 2010
I use the tape. I have broken it down to 1/16s and if I miss even one dose I get severe leg cramps and diarea. How the long should one have to stay ...
1 answer • 14 Oct 2011
... pain. Now I need to taper again, but I usually decide I can do it faster and end up sick. Does anyone know or have a just right taper program? I ...
7 answers • 31 Dec 2011